Doctor insights on:
How Soon Can I Exercise After A Hip Steroid Injection
Exercise Or Physical Activity (Definition)
Exercise is a physical activity that is completed to maintain or improve health. Benefits of exercise include weight maintenance, improving mood, increasing energy, preventing or controlling chronic diseases, promoting better sleeping, and improving sex life and libido. ...Read more
Still worse pain 5 days after steroid injection in hip despite painkillers. Slightly swollen. Very painful even when still. Cause? How to relieve it?
Wrong injection site: If you had a steroid injection, and no relief, it is likely that the wrong pain generator site was injected or the pain is coming from an unknown site. Typically hip issues involve inflammation of the joint itself or bursae (very common). Discuss the issue with the injection physician; you may need imaging to localize the hip pain generator. ...Read more
My husband has been hurting from hip pain. He had a cortisone shot in his bursa and that didn't help. Then he had a steroid injection last week i?
Failed Treatment: After two steroid injections it is time to tell his physician that the treatment is not working. There is little here we can offer than to say it is time for a new treatment plan. ...Read more
Steroid injection, hip for bursitis. 12 hours later could barely walk. 32 hrs later, swelling at site & pain. Infection? What to look for? Pa said ice
Infection?: This is often manifested by pain, fever, swelling, redness and there may be chills, generalized malaise. In this situation if you are not substantially improved within another few hours you should be seen by a physician and not a pa. If this is infected it could become very very serious quickly. ...Read more
I had a steroid injection a week ago in my hip for bursitis, have been suffering with palpitations and heart rate keeps dropping to 43?
Bradycardia: Your episodes of slow heart rate may not be related to your bursitis in your hip. If these episodes are obvious enough that they cause you a feeling of palpitations, they should be investigated. You should see your doctor for a work up, which will probably include EKG and maybe lab tests. Do not delay. Good luck. ...Read more
Can a steroid injection in my hip area mess up my menses cycle? This month I was 2 weeks late and now 2 weeks of heavy bleeding and bad cramping.
I had a steroid injection a week ago in my hip for bursitis, have been getting palpitations heart rate 43, last time had tachycardia how long will las?
I got steroid shot in hip 2 weeks ago and hip feels no differant. How long does it take to know if shot worked?
By now: Get another if pcp agrees, but no more then three shots. ...Read more
Had a steroid shot in hip tuesday and it helped until today and its hurting like it did before shot, is this normal?
Quite common: If you did not get the shot under xray or ultrasound guidance, you likely just had an injection for hip bursitis, a very common condition. You get maybe 2/3 chance that the steroid injection will work. The fluid (steroid mixed with lidocaine) from the injection itself likely gave you the brief relief of couple of days. Changing to different steroid may work better. Consult doc again. Good luc. ...Read more
Dr diagnosed trochanteric bursitis if hip and gave steroid shot and recommended crutches for now, is this neccessary and for how long?
Had a steroid shot in hip due to bursitis and pain had beew aweful, called drs office and they said normal, how long does this usually last?
Normal: If it does not resolve in a week, call your doctor to see what options you may have regarding this increased pain. Although uncommon, it can happen and usually will go away on its own in a few days. ...Read more
How long does it take for a dent from steroid shot to go away? Had hip inj. 2days ago n the pain barely just settled then dent appeared on shin? Thx!!
Side effect: Unfortunately the "dent" may never go away- the cortisone injection can cause atrophy of the surrounding tissues and the deep subcutaneous and muscle tissue resulting in a "dimple"- these rarely go away by themselves. Please consult the treating physician. ...Read more
Got a steroid shot In my hip for severe sinus and drainage issues. Took 2 Advil when I got home?? Is that ok
I got an steroid shot at 8 locations of my ilipsoas for snapping hip 2 weeks ago. 45% better but a coin sized palpable swell in groin. Normal?
Dx with mild osteoarthritis in right hip. Am only 45. Pain level high, hip locking, pain on inward rotation. Steroid shot work 6 week. What else to do?
Use a cane, be sure-: -you have exhausted all medications for inflammation. If you are @ end stage hip disease, try another injection. Even a trial of Synvisc (hylan g-f 20) type injections would be worth while. The THA is the last option.@ your age it has a shorter life of use that some older 60+ revision is in your future, really think about pros & cons before you decide. ...Read more
Why did a steroid shot on hip for pharyngitis leave a huge bruise and bump? Very painful. Never had a bruise like this before from a shot.
IM injection: Hello, the injection you received probably caused a hematoma. The medication is delivered into a large muscle for a quick action within our bodies. I see you take ibuprophen, tylenol (acetaminophen) and motrin? Do you realize that ibuprophen and Motrin are the same medications? The hematoma may be due to the fact that you are taking meds that could put you at risk for bleeding. See your family doctor for both. ...Read more
I got a steroid shot on the upper left butt cheek this morning around 9 and I have had acheing pain from my hip down both legs is that normal?
Not really: It is unusual to get an injection (it sounds like an intramuscular steroid injection) on one side that gives you pan radiating symptoms down both sides of the legs. Not sure why you received the steroid shot, however, your best bet is to mention this new pain to your doctor if this persists or worsens. ...Read more
My daughter had a steroid shot in her left hip yesterday for a sinus infection. She is having pain in her right leg/calf should I be concerned?
See your doctor: This problem can only be solved by seeing your doctor and being evaluated face-to-face. After a thorough examination, your doctor should be able to tell you what's wrong and what to do about it. ...Read more
Heavy pain left calf and shin. Doc gave me steroid shot left hip. Pain subsided. Now pain in left heal/bottom of foot. What can cause this?
The shot... maybe:
If, in the process of injecting your hip, the tip of the needle touched the sciatic nerve, that would explain referred pain in your heel and foot. If this is the case, it should resolve over time. I would certainly report this new finding to the doctor who gave you the shot.
Hope this helps. Feel better! ...Read more
Can tight, spasming hip, butt, low back muscles on one side cause leg to hurt? Had steroid shot in butt gave a little relief but still feels crampy
Spasm: Absolutely, spasm can reduce blood flow and cause pain/aching in the leg. Not sure why you had the steroid IM shot though. Consider getting your low back looked at by a chiropractor or a DO who knows how to manipulate. Odds are you have a structural issue somewhere below L2. Soak in a hot bath then do some gentle stretching exercises. ...Read more
Heavy pain in left calf and shin, deep inside leg. Doctor gave me steroid shot in left hip. Pain stopped in 3 days. Heal/bottom foot now herts?
I hav gangleon in both my wrists. Temporarily cured in 1 hand by medicating wit a steroid injection. But occasionaly I feel pain in d wrist. Is it curabl?
Ganglionic cysts: Ganglionic cysts are one of the most common writs cysts. They are certainly treatable, and if need be, can be surgically removed. Best wishes. ...Read more
No: The damage 2 the fat & other tissues of the injection site r permanent ...Read more
Small But Real Risk: Epidural injections are typically very routine, injections done under x-ray guidance without anesthetic. However, they are not without risk (i.e. Recent meningitis outbreak). Research shows that esis are effective only for a pinched nerve from herniated disk and correlating symptoms. Absent of both these conditions, there is not proven benefit>inherent risks. Esis have become highly overutilized. ...Read more
Varies: When done in the right hands, by certified doctors, and epidural injection should not pose undue danger. Working with the neck is somewhat more complex than the low back. Of course anytime you "stick" a needle in anyone anywhere there are risks. The main one always being infection. ...Read more
- Talk to a doctor online
- How soon after a hysterectomy can i exercise?
- How soon after pneumonia can i exercise?
- How soon can i exercise after cortisone shot on knees?
- How soon can i fly after tkr?
- How soon can you have sex after hip replacement?
- How soon will you lose weight from epidural steroid injections?
- After getting an allergy shot how soon can you exercise
- Broke my 5th metatarsal how soon can i exercise again
- How soon after hysterectomy can i exercise?